# SDR CA001018005

- Difficulty date: September 28, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft time: 2,828 hours
- Engine: Cont O200A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BS2166
- Condition: Wrong Part
- Location: Battery
- Component: Elt, Narco, ELT10C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELT WAS EQUIPPED WITH A NON-APPROVED BATTERY FOR THE ELT TYPE.  REF:  ANO B014 EDITION 4, NOVEMBER 20, 1998.  (X)
